# SDR DALA13068275811

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 38,439 hours, 12,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHT MODULES ON SEAT 25C INOPERATIVE.  FOUND BROKEN SPLICE ON HARNESS.  REPAIRED SPLICE IAW SWPM CHAP 20-30.  BOTH LIGHT MODULES ON SEAT 25C, OPS CHECKED.
